We study the approximate controllability of a class of fractional partial neutral integro-differential inclusions with infinite delay in Hilbert spaces. By using the analytic α-resolvent operator and the fixed point theorem for discontinuous multivalued operators due to Dhage, a new set of necessary and sufficient conditions are formulated which guarantee the approximate controllability of the nonlinear fractional system. The results are obtained under the assumption that the associated linear system is approximately controllable. An example is provided to illustrate the main results.

References

References
1.
Kilbas
,
A. A.
,
Srivastava
,
H. M.
, and
Trujillo
,
J. J.
,
2006
, “
Theory and Applications of Fractional Differential Equations
,”
North-Holland Mathematics Studies
, Vol.
204
,
Elsevier
,
Amsterdam, The Netherlands
.
2.
Miller
,
K. S.
, and
Ross
,
B.
,
1993
,
An Introduction to the Fractional Calculus and Differential Equations
,
Wiley
,
New York
.
3.
Podlubny
,
I.
,
1999
,
Fractional Differential Equations, Mathematics in Sciences and Engineering
, Vol.
198
,
Academic
,
San Diego, CA
.
4.
Samko
,
S. G.
,
Kilbas
,
A. A.
, and
Marichev
,
O. I.
,
1993
, “
Fractional Integrals and Derivatives
,”
Theory and Applications
,
Gordon and Breach
,
Yverdon, Switzerland
.
5.
Metzler
,
F.
,
Schick
,
W.
,
Kilian
,
H. G.
, and
Nonnemacher
,
T. F.
,
1995
, “
Relaxation in Filled Polymers: A Fractional Calculus Approach
,”
J. Chem. Phys.
,
103
(
7180
), pp.
7180
7186
.10.1063/1.470346
6.
Lakshmikantham
,
V.
,
2008
, “
Theory of Fractional Functional Differential Equations
,”
Nonlinear Anal.
,
69
(
10
), pp.
3337
3343
.10.1016/j.na.2007.09.025
7.
Lakshmikantham
,
V.
, and
Vatsala
,
A. S.
,
2008
, “
Basic Theory of Fractional Differential Equations
,”
Nonlinear Anal.
,
69
(
8
), pp.
2677
2682
.10.1016/j.na.2007.08.042
8.
Benchohra
,
M.
,
Henderson
,
J.
,
Ntouyas
,
S. K.
, and
Ouahab
,
A.
,
2008
, “
Existence Results for Fractional Order Functional Differential Equations With Infinite Delay
,”
J. Math. Anal. Appl.
,
338
(
2
), pp.
1340
1350
.10.1016/j.jmaa.2007.06.021
9.
Benchohra
,
M.
,
Henderson
,
J.
,
Ntouyas
,
S. K.
, and
Ouahab
,
A.
,
2008
, “
Existence Results for Fractional Functional Differential Inclusions With Infinite Delay and Application to Control Theory
,”
Fract. Calc. Appl. Anal.
,
11
(
1
), pp.
35
56
.
10.
El-Borai
,
M. M.
,
2006
, “
On Some Stochastic Fractional Integro-Differential Equations
,”
Adv. Dyn. Syst. Appl.
,
1
(
1
), pp.
49
57
.
11.
El-Borai
,
M. M.
,
2002
, “
Some Probability Densities and Fundamental Solutions of Fractional Evolution Equations
,”
Chaos Solitons Fractals
,
14
(
3
), pp.
433
440
.10.1016/S0960-0779(01)00208-9
12.
El-Borai
,
M. M.
,
2004
, “
Semigroups and Some Nonlinear Fractional Differential Equations
,”
Appl. Math. Comput.
,
149
(
3
), pp.
823
831
.10.1016/S0096-3003(03)00188-7
13.
Balachandran
,
K.
, and
Trujillo
,
J. J.
,
2010
, “
The Nonlocal Cauchy Problem for Nonlinear Fractional Integrodifferential Equations in Banach Spaces
,”
Nonlinear Anal.
,
72
(
12
), pp.
4587
4593
.10.1016/j.na.2010.02.035
14.
dos Santos
,
J. P. C.
,
Arjunan
,
M. M.
, and
Cuevas
,
C.
,
2011
, “
Existence Results for Fractional Neutral Integro-Differential Equations With State-Dependent Delay
,”
Comput. Math. Appl.
,
62
(
3
), pp.
1275
1283
.10.1016/j.camwa.2011.03.048
15.
Agarwal
,
R. P.
, and
Cuevas
,
C.
,
2012
, “
Analytic Resolvent Operator and Existence Results for Fractional Order Evolutionary Integral Equations
,”
J. Abstr. Differ. Equations Appl.
,
2
(
2
), pp.
26
47
.
16.
de Andrade
,
B.
, and
dos Santos
,
J. P. C.
,
2012
, “
Existence of Solutions for a Fractional Neutral Integro-Differential Equation With Unbounded Delay
,”
Electron. J. Differ. Equations
,
2012
(
90
), pp.
1
13
.
17.
Benchohra
,
M.
, and
Ntouyas
,
S. K.
,
2002
, “
Controllability for Functional Differential and Integrodifferential Inclusions
,”
J. Optim. Theory Appl.
,
113
(
3
), pp.
449
472
.10.1023/A:1015352503233
18.
Mahmudov
,
N. I.
,
2001
, “
On Controllability of Linear Stochastic Systems in Hilbert Spaces
,”
J. Math. Anal. Appl.
,
259
(
1
), pp.
64
82
.10.1006/jmaa.2000.7386
19.
Mahmudov
,
N. I.
, and
Denker
,
A.
,
2000
, “
On Controllability of Linear Stochastic Systems
,”
Int. J. Control
,
73
(
2
), pp.
144
151
.10.1080/002071700219849
20.
Dauer
,
J. P.
, and
Mahmudov
,
N. I.
,
2002
, “
Approximate Controllability of Semilinear Functional Equations in Hilbert Spaces
,”
J. Math. Anal. Appl.
,
273
(
2
), pp.
310
327
.10.1016/S0022-247X(02)00225-1
21.
Balachandran
,
K.
, and
Park
,
J. Y.
,
2009
, “
Controllability of Fractional Integrodifferential Systems in Banach Spaces
,”
Nonlinear Anal. Hybrid Syst.
,
3
(
4
), pp.
363
367
.10.1016/j.nahs.2009.01.014
22.
Tai
,
Z.
, and
Wang
,
X.
,
2009
, “
Controllability of Fractional-Order Impulsive Neutral Functional Infinite Delay Integrodifferential Systems in Banach Spaces
,”
Appl. Math. Lett.
,
22
(
11
), pp.
1760
1765
.10.1016/j.aml.2009.06.017
23.
Debbouchea
,
A.
, and
Baleanu
,
D.
,
2011
, “
Controllability of Fractional Evolution Nonlocal Impulsive Quasilinear Delay Integro-Differential Systems
,”
Comput. Math. Appl.
,
62
(
3
), pp.
1442
1450
.10.1016/j.camwa.2011.03.075
24.
Yan
,
Z.
,
2011
, “
Controllability of Fractional-Order Partial Neutral Functional Integrodifferential Inclusions With Infinite Delay
,”
J. Franklin Inst.
,
348
(
8
), pp.
2156
2173
.10.1016/j.jfranklin.2011.06.009
25.
Triggiani
,
R.
,
1977
, “
A Note on the Lack of Exact Controllability for Mild Solutions in Banach Spaces
,”
SIAM J. Control Optim.
,
15
(
3
), pp.
407
411
.10.1137/0315028
26.
Mahmudov
,
N. I.
,
2003
, “
Approximate Controllability of Semilinear Deterministic and Stochastic Evolution Equations in Abstract Spaces
,”
SIAM J. Control Optim.
,
42
(
5
), pp.
1604
1622
.10.1137/S0363012901391688
27.
Klamka
,
J.
,
2000
, “
Constrained Approximate Controllability
,”
IEEE Trans. Autom. Control
,
45
(
9
), pp.
1745
1749
.10.1109/9.880640
28.
Sakthivel
,
R.
, and
Anandhi
,
E. R.
,
2010
, “
Approximate Controllability of Impulsive Differential Equations With State-Dependent Delay
,”
Int. J. Control
,
83
(
2
), pp.
387
393
.10.1080/00207170903171348
29.
Sakthivel
,
R.
,
Anandhi
,
E. R.
, and
Lee
,
S. G.
,
2009
, “
Approximate Controllability of Impulsive Differential Inclusions With Nonlocal Conditions
,”
Dyn. Syst. Appl.
,
18
(
3
), pp.
637
654
.
30.
Fu
,
X.
,
2011
, “
Approximate Controllability for Neutral Impulsive Differential Inclusions With Nonlocal Conditions
,”
Dyn. Syst. Appl.
,
17
(
3
), pp.
359
386
.10.1007/s10883-011-9126-z
31.
Rykaczewski
,
K.
,
2012
, “
Approximate Controllability of Differential Inclusions in Hilbert Spaces
,”
Nonlinear Anal.
,
75
(
5
), pp.
2701
2712
.10.1016/j.na.2011.10.049
32.
Sakthivel
,
R.
,
Ren
,
Y.
, and
Mahmudov
,
N. I.
,
2011
, “
On the Approximate Controllability of Semilinear Fractional Differential Systems
,”
Comput. Math. Appl.
,
62
(
3
), pp.
1451
1459
.10.1016/j.camwa.2011.04.040
33.
Sakthivel
,
R.
,
Suganya
,
S.
, and
Anthoni
,
S. M.
,
2012
, “
Approximate Controllability of Fractional Stochastic Evolution Equations
,”
Comput. Math. Appl.
,
63
(
3
), pp.
660
668
.10.1016/j.camwa.2011.11.024
34.
Kumar
,
S.
, and
Sukavanam
,
N.
,
2012
, “
Approximate Controllability of Fractional Order Semilinear Systems With Bounded Delay
,”
J. Differ. Equations
,
252
(
11
), pp.
6163
6174
.10.1016/j.jde.2012.02.014
35.
Sukavanam
,
N.
, and
Kumar
,
S.
,
2011
, “
Approximate Controllability of Fractional Order Semilinear Delay Systems
,”
J. Optim. Theory Appl.
,
151
(
2
), pp.
373
384
.10.1007/s10957-011-9905-4
36.
Yan
,
Z.
,
2012
, “
Approximate Controllability of Partial Neutral Functional Differential Systems of Fractional Order With State-Dependent Delay
,”
Int. J. Control
,
85
(
8
), pp.
1051
1062
.10.1080/00207179.2012.675518
37.
Henderson
,
J.
, and
Ouahab
,
A.
,
2009
, “
Fractional Functional Differential Inclusions With Finite Delay
,”
Nonlinear Anal.
,
70
(
5
), pp.
2091
2105
.10.1016/j.na.2008.02.111
38.
Agarwal
,
R. P.
,
Belmekki
,
M.
, and
Benchohra
,
M.
,
2009
, “
A Survey on Semilinear Differential Equations and Inclusions Involving Riemann–Liouville Fractional Derivative
,”
Adv. Differ. Equations
,
2009
(981728), pp.
1
47
.
39.
Yan
,
Z.
,
2011
, “
On a Nonlocal Problem for Fractional Integrodifferential Inclusions in Banach Spaces
,”
Ann. Polonici Math.
,
101
(
1
), pp.
87
103
.10.4064/ap101-1-9
40.
Dhage
,
B. C.
,
2006
, “
Fixed-Point Theorems for Discontinuous Multi-Valued Operators on Ordered Spaces With Applications
,”
Comput. Math. Appl.
,
51
(
3–4
), pp.
589
604
.10.1016/j.camwa.2005.07.017
41.
Yosida
,
K.
,
1980
,
Functional Analysis
,
6th ed.
,
Springer
,
Berlin, Germany
.10.1007/978-3-642-61859-8
42.
Deimling
,
K.
,
1992
,
Multi-Valued Differential Equations
,
De Gruyter
,
Berlin, Germany
.
43.
Hu
,
S.
, and
Papageorgiou
,
N.
,
1997
,
Handbook of Multivalued Analysis
,
Kluwer Academic Publishers
,
Dordrecht/Boston, Springer
.10.1007/978-1-4615-6359-4
44.
Pazy
,
A.
,
1983
,
Semigroups of Linear Operators and Applications to Partial Differential Equations
,
Springer
,
New York
.10.1007/978-1-4612-5561-1
45.
Hale
,
J. K.
, and
Kato
,
J.
,
1978
, “
Phase Spaces for Retarded Equations With Infinite Delay
,”
Funkcialaj Ekvacioj
,
21
(
1
), pp.
11
41
.
46.
Lasota
,
A.
, and
Opial
,
Z.
,
1965
, “
An Application of the Kakutani-Ky Fan Theorem in the Theory of Ordinary Differential Equations
,”
Bull. Acad. Pol. Sci. Ser. Sci. Math. Astron. Phys.
,
13
, pp.
781
786
.
47.
Hino
,
Y.
,
Murakami
,
S.
, and
Naito
,
T.
,
1991
, “
Functional-Differential Equations With Infinite Delay
,”
Lecture Notes in Mathematics
, Vol.
1473
,
Springer
,
Berlin, Germany
.
You do not currently have access to this content.